2019
Том 71
№ 9

All Issues

Dang Thi Hai Ha

Articles: 1
Article (English)

Tikhonov regularization method for a system of equilibrium problems in Banach spaces

Dang Thi Hai Ha, Nguen Byong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 8. - pp. 1098-1105

The purpose of this paper is to investigate the Tikhonov regularization method for solving a system of ill-posed equilibrium problems in Banach spaces with a posteriori regularization-parameter choice. An application to convex minimization problems with coupled constraints is also given.